# SDR ASAA1148904

- Difficulty date: January 12, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 41,570 hours, 23,034 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Component: Frame
- Component part number: 654659320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT SHEAR TIE (FRAME) AT BS 500E AND BETWEEN STR 28R AND 28L HAS CORROSION.  REPAIRED SHEAR TIE IAW B737 400 SRM 53 00 07 FIG 201.
